Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Implant Pain (4561)
Date of Event
07/22/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient presented to the physician with ongoing pain at the chest and neck implant site since the implant procedure.Physician brought the patient in into the operating room, explanted the ipg, implanted a newer ipg model, sutured, and closed.